# SDR DHL2006801525

- Difficulty date: April 6, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 83,564 hours, 31,809 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Scratched
- Location: Lt Wing Le
- Part time: 83,564 hours, 31,809 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E INBD UPPER SURFACE 0.75" SCRATCH AT STA XCW 69.000.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 04-03-06, DWG NR AB07-53-120 REV IR DATED 03-21-06.  REMOVED FASTENERS IAW SRM 51-1-21.  BLENDED OUT DAMAGED AREA.  FOUND OUT OF LIMITS IAW SRM 57-2-1 FIG 2G.  APPLIED STRUCTURAL FILLER TO AREA (HYSOL) IAW SRM 51-1-9, DWG NR AB07-53-120.  FABRICATED REPAIR DOUBLER (AL7075T6 0.071") IAW DWG NR AB07-53-120.  CLEANED, TREATED AND PRIMED TOP YELLOW COATING TO AREA AND REPAIR DOUBLER INNER FACE IAW SRM 51-1-12 PG 7-25.   INSTALLED REPAIR DOUBLER IAW DWG NR AB07-53-120, SRM 51-1-12, SRM 51-3-0, SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1.
